Does Amphetamine Salts 20MG Cause Weight Gain?

Question by Amanda: Does Amphetamine Salts 20MG cause weight gain?
My doctor changed my ADD medication to Amphetamine Salt 20MG . I’ve been taking this medication for two months and have gain 22lbs. I workout three times a week . It just seems like I’m bloated all the time ..

Best answer:

Answer by Mathieu
I have never heard anything like that. Amphetamines are anorexiants, a group of drugs that cases weight LOSS. Amphetamines are often abused due to weight loss. Are you are taking a regular generic Adderall (the brand name for amphetamine salts) or the generic Adderall XR? Adderall XR is a capsule and regular Adderall is a tablet.

It could be possible (if you are taking the regular instant release Adderall) that your appetite becomes suppressed but because it only lasts 4-6 hrs you could have an almost “rebound hunger” and then eat a large amounts of food. And Adderall can cause gastrointestinal problems.

You certainly should see your doctor. Most drugs do have paradoxical effects and I have heard of some weight gain but never that amount. Do you take other medications or have you changed your diet?

Know better? Leave your own answer in the comments!

Subscribe to Our Feed!

Enter your email address:

Delivered by FeedBurner